MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Inspection found the reported issue was confirmed.The ¿power on test¿ found the power button works intermittently.Further testing noted that the control board needs to be replaced however, when tried to test with control board, rf board and rtc board, the testing failed.The service center noted that further troubleshooting with led front panel will be conducted.Based on evaluation findings the reported issue was confirmed.The investigation is ongoing, this report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that the device is not activating with the handpiece.The screen will not activate and the button are not responding.The pump has reduce function.It happens intermittently.The issue found during preparation for use.There was no patient involvement reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.An investigation was completed by the oem (original equipment manufacturer) and determined that there is no manufacturing, material or processing related cause for this failure mode.The root cause has been determined to be a need for preventative maintenance for the misalignment of the touchscreen buttons and power switch.The touchscreen buttons and power button can become worn over time if used frequently and or inadequately.The damages incurred may have been a result of frequent or mishandling usage from the customer.Olympus will continue to monitor the field performance of this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11750433
Report Number1037007-2021-00033
Device Sequence Number1296965
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDPIECE